Show simple item record

dc.contributor.authorGrecu, Bogdan C.
dc.date.accessioned2018-08-24T08:25:00Z
dc.date.available2018-08-24T08:25:00Z
dc.date.issued2004-05-01
dc.identifier.citationGrecu, Bogdan C. (2004). Geometry of homogeneous polynomials on two-dimensional real hilbert spaces. Journal of Mathematical Analysis and Applications 293 (2), 578-588
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/9241
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.subjectextreme point
dc.subjectsmooth point
dc.subjectn-homogeneous polynomial
dc.subjectunit ball
dc.subjectnorms
dc.titleGeometry of homogeneous polynomials on two-dimensional real hilbert spaces
dc.typeArticle
dc.identifier.doi10.1016/j.jmaa.2004.01.020
dc.local.publishedsourcehttps://doi.org/10.1016/j.jmaa.2004.01.020
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record